# SDR UALA2012020300678

- Difficulty date: February 2, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 65,474 hours, 9,448 cycles
- Engine: Pwa PW40903
- System (JASC): 7520 · Engine Cooling System
- Part: Actuator
- Part number: 54H217
- Part serial: 66
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R ENG TCC ACTUATOR MAINT MSG 75-60682 'TURBINE CASE CLG AIR VLV ACTR (R ENG) HPT POSITION FEEDBACK IS OUT OF RANGE' HITS FREQUENTLY.  REF EG6630-2 REPLACED NR 2 TCC ACTUATOR REF MM.  NEEDS EEC GROUND TEST 15.  ACCOMPLISHED TEST.  OPS CHECKED NORMAL.
